Alert archive / Louisiana / High Wind Warnings in 2025

High Wind Warning 1, NWS New Orleans, LA

March 3, 20258 counties in Mississippi; 19 parishes in Louisiana

NWS New Orleans, LA issued this high wind warning at Mar 3, 2025, 1:08 PM CST for 8 counties in Mississippi; 19 parishes in Louisiana. It took effect at Mar 4, 2025, 9:00 AM CST. It was in force for 12 hr. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 3, 2025, 1:08 PM CST (19:08 UTC)
In effect from
Mar 4, 2025, 9:00 AM CST
Expired
Mar 4, 2025, 9:00 PM CST
In force
12 hr
Issued by
NWS New Orleans, LA
All 27 counties

Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Jefferson Parish, LA, Livingston Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The radar

The Hammond radar (KHDC), 6 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 2:27 PM CSTTSTM WND DMG2 E Wakefield, LAWest Feliciana emergency management reported multiple trees down on Highway 421 east of Highway 61.
Mar 4, 2:35 PM CSTTSTM WND DMG4 S Wakefield, LAWest Feliciana emergency management reported multiple trees down on along Highway 10 northeast of St. Francisville.
Mar 4, 3:19 PM CSTTSTM WND DMG10 W Mccomb, MSReport from mPING: 3-inch tree limbs broken.
Mar 4, 3:45 PM CSTNON-TSTM WND DMG3 Ese Watson, LALPSO reported a tree down on Cane Market Rd west of Perkins.
Mar 4, 3:58 PM CSTNON-TSTM WND GST 602 Ssw Belle Chasse, LAAWOS station KNBG Belle Chasse.
Mar 4, 4:08 PM CSTNON-TSTM WND GST 676 Wsw East New Orleans, LAASOS station KNEW New Orleans Lakefront Airport.
Mar 4, 4:25 PM CSTTSTM WND DMG2 W Kentwood, LAMultiple powerlines were downed by thunderstorm winds west of Kentwood.
Mar 4, 4:52 PM CSTTSTM WND DMG2 Nne Donaldsonville, LARoof damage along River Rd/Hwy 942 in Darrow.
Mar 4, 4:53 PM CSTTORNADO3 Ene Donaldsonville, LAA brief EF1 tornado with max wind speeds of 90 MPH touched down on the east bank of the MS river east of Darrow, LA. It damaged four well built, newer, homes. Approximately 20% of each roof was damaged, removed or peeled back. Front porch pillars were moved or
Mar 4, 5:15 PM CSTTSTM WND DMG1 Ene Lutcher, LADamage around the 1100 block of North Airline Ave in Gramercy with continued damage to the east as well.
Mar 4, 5:15 PM CSTTSTM WND DMG1 Ssw Lutcher, LARoof and tree damage on N Nobile St in Paulina.
Mar 4, 5:18 PM CSTTORNADO1 Nnw Gramercy, LAA brief EF0 tornado with max winds of 75 MPH touched down in Gramercy, LA. A few homes, along Millet Dr had minor roof damage and most homes in the neighborhood having fence damage. Debris was noted to be lofted into the back field as well as some splatter see
Mar 4, 5:59 PM CSTTSTM WND DMG2 E Mandeville, LATree down causing additional damage to power pole near intersection of Foy and Dupard.
Mar 4, 6:09 PM CSTTSTM WND GST 652 Ese Mandeville, LAWind gusts near Mandeville estimated between 60 and 70 mph.
Mar 4, 6:13 PM CSTTORNADO6 S Myrtle Grove, LAA strong EF-1 110 MPH tornado with a path length of of 5.5 miles and a width of 75 yards, occurred over predominantly inaccessible marshes of Plaquemines Parish. High resolution satellite imagery aided in the identification of damage to marsh vegetation after
Mar 4, 6:38 PM CSTTSTM WND DMG3 Ne Slidell, LALarge tree branches down on Oak Grove Way in Slidell.
Mar 4, 7:05 PM CSTTSTM WND DMG13 N Kiln, MSThunderstorm winds downed power lines across northern portions of Hancock County near Necaise.
Mar 4, 7:28 PM CSTTSTM WND DMGPointe A La Hache, LAPower pole damage near the courthouse in Pointe a La Hache.
Mar 4, 7:31 PM CSTTSTM WND DMG2 Sse Pointe A La Hache, LApower poles down in the 26100 block of Hwy 23 near Port Sulphur.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2841 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WWUS74 KLIX 031908
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
108 PM CST Mon Mar 3 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-041015-
/O.UPG.KLIX.HW.A.0001.250304T1200Z-250305T0300Z/
/O.NEW.KLIX.HW.W.0001.250304T1500Z-250305T0300Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of Denham Springs, Harahan, Independence,
Laplace, Lettsworth, Livonia, Convent, Franklinton, Centreville,
Pointe A La Hache, Hammond, Amite, Labadieville, Easleyville,
Larose, Dulac, Felps, Liberty, Metairie, Geismar, Picayune, Bay
St. Louis, Kenner, Salem, Belle Chasse, Gautier, Tickfaw,
Boothville, Destrehan, Prairieville, Slidell, Ponchatoula,
Spillman, Gillsburg, Ocean Springs, Myrtle Grove, Galliano,
Donaldsonville, White Castle, Delacroix, Dexter, McNeil, Wade,
Baton Rouge, Venice, St. Francisville, Bayou Sorrel, Addis, Shell
Beach, Covington, Sorrento, Sellers, Mandeville, Greensburg, St.
Martin, Dolorosa, Pierre Part, Jackson, Enon, French Settlement,
Woodville, Buras, Fort Adams, Darlington, Brusly, Acy, Bayou
Cane, Long Beach, Necaise, Madisonville, Barataria, Smithdale,
Akers, Diamondhead, Lyman, Leeville, Yscloskey, Vancleave,
Walker, New Roads, Bush, Kentwood, Saucier, Livingston,
Chalmette, Lutcher, Escatawpa, Kiln, Waveland, Golden Meadow,
Pearlington, Paincourtville, Meraux, Port Sulphur, Plaquemine,
Braithwaite, Montegut, Cut Off, Grand Isle, Roseland, Robert,
Marrero, McComb, Biloxi, Empire, Houma, Gonzales, New Orleans,
Bogalusa, Westwego, Clinton, Whitehall, Wakefield, Gramercy,
Tylertown, Chauvin, Killian, Springfield, Reserve, Montpelier,
Lafitte, Thibodaux, Violet, Gulfport, Cocodrie, Wilmer, Jean
Lafitte, Raceland, Moss Point, Gloster, Gretna, Pascagoula,
Crossroads, Alliance, East New Orleans, Pass Christian, Norco,
Port Allen, Poplarville, and Folsom
108 PM CST Mon Mar 3 2025

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY...

* WHAT...South winds 20 to 35 mph with frequent gusts greater than 
  45 mph and gusts up to 60 mph expected.

* WHERE...Portions of southeast Louisiana and southern Mississippi.

* WHEN...From 9 AM to 9 PM CST Tuesday.

* IMPACTS...Damaging winds will blow down weak or dead trees, broken 
  limbs, and power lines. Scattered power outages are expected. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

CAB
4 follow-up statements
838 
WWUS74 KLIX 040324
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
924 PM CST Mon Mar 3 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-041200-
/O.CON.KLIX.HW.W.0001.250304T1500Z-250305T0300Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of Gulfport, Gillsburg, Ponchatoula, Pierre
Part, Pointe A La Hache, Braithwaite, Denham Springs, Chauvin,
Gretna, Folsom, Akers, Shell Beach, Vancleave, Thibodaux, Robert,
Metairie, Biloxi, Poplarville, Ocean Springs, Centreville, French
Settlement, Wilmer, Walker, Lettsworth, Labadieville, Kenner,
Lafitte, Yscloskey, Franklinton, Tickfaw, Kiln, Norco, Port
Sulphur, Pascagoula, Whitehall, Myrtle Grove, Covington,
Paincourtville, Liberty, Galliano, Livingston, Venice,
Independence, Marrero, Houma, Empire, Cut Off, Donaldsonville,
Fort Adams, Roseland, Larose, Bush, St. Martin, St. Francisville,
Bogalusa, Belle Chasse, Dolorosa, Slidell, Meraux, Gloster, Wade,
Kentwood, Baton Rouge, Salem, Smithdale, McNeil, Livonia, Pass
Christian, Harahan, Boothville, Cocodrie, Diamondhead, Lutcher,
East New Orleans, Bayou Cane, Greensburg, Geismar, Clinton,
Pearlington, McComb, Waveland, Jackson, Convent, Long Beach,
Violet, Sellers, Golden Meadow, Saucier, Chalmette, Acy,
Spillman, Amite, Brusly, Gramercy, Reserve, Port Allen, Sorrento,
Springfield, Westwego, Killian, Bay St. Louis, Wakefield,
Montegut, Crossroads, Montpelier, Darlington, Easleyville,
Laplace, Prairieville, White Castle, Madisonville, Picayune,
Leeville, Tylertown, Delacroix, Hammond, New Orleans, Dulac, Jean
Lafitte, Barataria, Grand Isle, Mandeville, Lyman, Alliance,
Plaquemine, Destrehan, Dexter, Woodville, Buras, Moss Point,
Addis, Felps, Enon, Gautier, Necaise, Gonzales, New Roads,
Escatawpa, Raceland, and Bayou Sorrel
924 PM CST Mon Mar 3 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM CST 
TUESDAY...

* WHAT...South winds 20 to 35 mph with frequent gusts greater than 
  45 mph and gusts up to 60 mph expected.

* WHERE...Portions of southeast Louisiana and southern Mississippi.

* WHEN...From 9 AM to 9 PM CST Tuesday.

* IMPACTS...Damaging winds will blow down weak or dead trees, broken 
  limbs, and power lines. Scattered power outages are expected. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

RW
309 
WWUS74 KLIX 040942
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
342 AM CST Tue Mar 4 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-041745-
/O.CON.KLIX.HW.W.0001.250304T1500Z-250305T0300Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of Larose, Leeville, Geismar, Clinton,
Myrtle Grove, Alliance, Ponchatoula, Biloxi, Amite, Long Beach,
Bush, Wilmer, Moss Point, Cut Off, Empire, Donaldsonville,
Lettsworth, Acy, Barataria, Walker, Centreville, Necaise, White
Castle, Lutcher, Gramercy, Gonzales, Prairieville, Gretna,
Thibodaux, Laplace, Poplarville, Montpelier, Folsom, Kenner,
Woodville, Labadieville, Kiln, New Orleans, Boothville, East New
Orleans, Galliano, Fort Adams, Liberty, Plaquemine, Sorrento,
Livonia, Saucier, New Roads, Franklinton, Spillman, Belle Chasse,
French Settlement, Bayou Sorrel, Golden Meadow, Whitehall,
Destrehan, Greensburg, Waveland, Bay St. Louis, Jean Lafitte,
Mandeville, Livingston, Bogalusa, Ocean Springs, Raceland,
Slidell, Violet, St. Martin, Pierre Part, Darlington, Escatawpa,
Covington, Metairie, McComb, Paincourtville, Lafitte, Baton
Rouge, Gillsburg, Denham Springs, Tylertown, Pascagoula, McNeil,
Meraux, Sellers, Gulfport, Brusly, Jackson, Kentwood, Robert,
Roseland, Wade, Pearlington, Grand Isle, Smithdale, Addis,
Reserve, Convent, Houma, Yscloskey, Vancleave, Chauvin, Westwego,
Picayune, Independence, Easleyville, Shell Beach, Dulac,
Diamondhead, Springfield, Pass Christian, Cocodrie, Pointe A La
Hache, Delacroix, Bayou Cane, Port Allen, Felps, Marrero, Port
Sulphur, Tickfaw, Montegut, Crossroads, St. Francisville, Lyman,
Killian, Gloster, Wakefield, Harahan, Dexter, Enon, Buras,
Hammond, Braithwaite, Akers, Norco, Gautier, Dolorosa, Salem,
Venice, Chalmette, and Madisonville
342 AM CST Tue Mar 4 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 
PM CST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Portions of southeast Louisiana and southern Mississippi.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...High profile vehicles, including Mardi Gras floats, 
  could become unstable at times. Damaging winds could blow down 
  trees and power lines. Isolated to scattered power outages are 
  possible. Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TE
815 
WWUS74 KLIX 041506
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
906 AM CST Tue Mar 4 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-042315-
/O.CON.KLIX.HW.W.0001.000000T0000Z-250305T0300Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of East New Orleans, Mandeville, Hammond,
Norco, Myrtle Grove, Whitehall, McNeil, Darlington, Gillsburg,
Wilmer, Jackson, Meraux, Fort Adams, Lyman, Violet, Madisonville,
Prairieville, Metairie, Cocodrie, Gulfport, Acy, Livonia, Addis,
Kentwood, Belle Chasse, Delacroix, Labadieville, Bogalusa,
Necaise, Pass Christian, Alliance, Cut Off, Long Beach,
Crossroads, Wade, Moss Point, Amite, Tylertown, Reserve, Clinton,
Gloster, Saucier, Folsom, Lutcher, Waveland, Thibodaux, Walker,
Port Sulphur, Springfield, Gonzales, Sorrento, Enon, Galliano,
Donaldsonville, Kiln, Plaquemine, Livingston, Shell Beach, Felps,
Pearlington, Brusly, Ponchatoula, Dolorosa, Bayou Sorrel, Jean
Lafitte, Akers, Sellers, Dexter, Easleyville, Gautier, Leeville,
Ocean Springs, Boothville, French Settlement, Poplarville,
Geismar, Slidell, Paincourtville, St. Francisville, Woodville,
Grand Isle, New Roads, Greensburg, Chauvin, Roseland, Barataria,
Gramercy, Houma, Pierre Part, Killian, Bay St. Louis, Venice,
Covington, Denham Springs, Braithwaite, Biloxi, Lettsworth,
Lafitte, Port Allen, Spillman, Bayou Cane, Independence,
Vancleave, Golden Meadow, Robert, Larose, Chalmette, Marrero,
Baton Rouge, Laplace, Empire, McComb, St. Martin, Pascagoula,
Escatawpa, Bush, Centreville, Gretna, Kenner, Dulac, Smithdale,
Yscloskey, Franklinton, Westwego, White Castle, Liberty,
Destrehan, Montpelier, Wakefield, Pointe A La Hache, Raceland,
Diamondhead, New Orleans, Convent, Buras, Harahan, Tickfaw,
Picayune, Montegut, and Salem
906 AM CST Tue Mar 4 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...All of southeast Louisiana and southern Mississippi.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...High profile vehicles, including Mardi Gras floats, 
  could become unstable at times. Damaging winds could blow down 
  trees and power lines. Isolated to scattered power outages are 
  possible. Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

PG
251 
WWUS74 KLIX 042055
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
255 PM CST Tue Mar 4 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-050300-
/O.CON.KLIX.HW.W.0001.000000T0000Z-250305T0300Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of East New Orleans, Mandeville, Hammond,
Norco, Myrtle Grove, Whitehall, McNeil, Darlington, Gillsburg,
Wilmer, Jackson, Meraux, Fort Adams, Lyman, Violet, Madisonville,
Prairieville, Metairie, Cocodrie, Gulfport, Acy, Livonia, Addis,
Kentwood, Belle Chasse, Delacroix, Labadieville, Bogalusa,
Necaise, Pass Christian, Alliance, Cut Off, Long Beach,
Crossroads, Wade, Moss Point, Amite, Tylertown, Reserve, Clinton,
Gloster, Saucier, Folsom, Lutcher, Waveland, Thibodaux, Walker,
Port Sulphur, Springfield, Gonzales, Sorrento, Enon, Galliano,
Donaldsonville, Kiln, Plaquemine, Livingston, Shell Beach, Felps,
Pearlington, Brusly, Ponchatoula, Dolorosa, Bayou Sorrel, Jean
Lafitte, Akers, Sellers, Dexter, Easleyville, Gautier, Leeville,
Ocean Springs, Boothville, French Settlement, Poplarville,
Geismar, Slidell, Paincourtville, St. Francisville, Woodville,
Grand Isle, New Roads, Greensburg, Chauvin, Roseland, Barataria,
Gramercy, Houma, Pierre Part, Killian, Bay St. Louis, Venice,
Covington, Denham Springs, Braithwaite, Biloxi, Lettsworth,
Lafitte, Port Allen, Spillman, Bayou Cane, Independence,
Vancleave, Golden Meadow, Robert, Larose, Chalmette, Marrero,
Baton Rouge, Laplace, Empire, McComb, St. Martin, Pascagoula,
Escatawpa, Bush, Centreville, Gretna, Kenner, Dulac, Smithdale,
Yscloskey, Franklinton, Westwego, White Castle, Liberty,
Destrehan, Montpelier, Wakefield, Pointe A La Hache, Raceland,
Diamondhead, New Orleans, Convent, Buras, Harahan, Tickfaw,
Picayune, Montegut, and Salem
255 PM CST Tue Mar 4 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...All of southeast Louisiana and southern Mississippi.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...High profile vehicles, including Mardi Gras floats, 
  could become unstable at times. Damaging winds could blow down 
  trees and power lines. Isolated to scattered power outages are 
  possible. Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

PG

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this high wind warning went out at Mar 3, 11:58 AM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 3, 11:58 AM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1158 AM CST Mon Mar 3 2025

...New AVIATION...

.SHORT TERM...
(Today through Tuesday)
Issued at 248 AM CST Mon Mar 3 2025

Models have finally decided to play along and initialize much better
yesterday and early today and this has caused all model solutions to
merge into strong consensus. This gives much higher confidence
levels and now we can get much more in depth with variables
concerning this next weather episode. The first of 2 sfc lows will
move along the Red River valley today. This will draw the stalled
boundary over the northern gulf northward as a warm front starting
this morning. The warm front will be north of the CWA by 6pm
bringing a fast warming trend along with a definite moisture
increase. There is the potential that some showers accompany the
warm front but these would be more likely with a moisture loading
convergent boundary moving in from the gulf Tue morning. Wind speeds
will begin to become breezy today as the warm front moves through
but will remain under any headline criteria. Today should be prep
day for Tue. As the sun comes up Tue, it won't take long for
winds to get up to around 25-30mph with gusts to 40mph and this
could be much higher as the line of storms move through. These
winds will not be associated with the line of storms and will be
longer duration through the day. The front moves through
rapidly(around 25mph) along with its line of storms that should be
strong/severe. Momentum transfer alone would get winds easily
into the 30mph range but dry air will be moving into the back side
of this line with some strong downdrafts causing convective winds
to also reach 30-40 additional mph, so its easy to see where the
straight line wind threat is coming from. Every severe weather
parameter is moderate to high with this system, so there is no
doubt that there will be some severe storms containing all modes
with this. Just how far south this line is able to produce severe
storms will be the question since the storms along it will tapper
southward, hence the slight risk to the south of the enhanced risk
from SPC. Timing has a higher confidence level now for Tue as
well. For several locations, we will give some timing expectations
here. The line of strong/severe storms should move through these
locations at their respective times, along with rainfall ending
times. BTR line between 2-5p rain ending around 7p. MCB line
between 3-6p rain ending around 8p. NEW/MSY line between 5- 7p
rain ending around 8p. GPT line between 7-9p rain ending around
11p. With strong onshore flow, we will also be introducing a
coastal flood advisory starting at 6a Tue. This should transfer
from west to east through the day since winds will increase to the
west earlier and transfer east. This is also centered around high
tide times, but all other headlines will remain as is for now.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 248 AM CST Mon Mar 3 2025

Strong high pressure will build into the area after Tue with cool
dry air moving through. The high building in will help keep winds
breezy Wed then quickly relax for Thu becoming an onshore wind by
Thu night. Some showers could move through by the end of the week
but the next frontal system should not affect the area until the
weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1151 AM CST Mon Mar 3 2025

Generally VFR conditions are forecast for the entire forecast
cycle, although a little bit of MVFR possible near the end of the
cycle due to ceilings. Winds will strengthen later today with
gusts in the 20-30 knot range. -BL

&&

.MARINE...
Issued at 248 AM CST Mon Mar 3 2025

The stalled frontal boundary just offshore will move back north as a
warm front today causing winds to become SE and rise to 20-25kt
ahead of the next stronger cold front expected to move through late
Tue with strong southerly gales ahead of it and W to NW winds of 20-
30kt behind it. Winds will rapidly ease Thu as a sfc high moves over
the northern gulf. But this will be quick and the sfc high will be
east of the area late Thu bringing return flow back to the coastal
waters. Wind speeds will quickly move back up to around 20kt by Thu
night into Fri.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  53  75  50  64 /   0 100  30   0
BTR  58  79  51  67 /   0 100  10   0
ASD  57  78  55  69 /   0  80  60   0
MSY  60  78  56  68 /   0  80  50   0
GPT  57  72  55  67 /   0  50  80   0
PQL  55  77  57  71 /   0  30  90   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Watch from Tuesday morning through Tuesday evening for
     LAZ034>037-039-046>048-056>060-064>071-076>090.

     Coastal Flood Advisory from 6 AM to 9 PM CST Tuesday for
     LAZ066>070-076-078-080-082.

GM...Small Craft Advisory from 6 PM this evening to 6 AM CST Tuesday
     for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

     Gale Watch from Tuesday morning through Tuesday evening for
     GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

MS...High Wind Watch from Tuesday morning through Tuesday evening for
     MSZ068>071-077-083>088.

     Coastal Flood Advisory from 6 AM to 9 PM CST Tuesday for
     MSZ086>088.

GM...Small Craft Advisory from 6 PM this evening to 6 AM CST Tuesday
     for GMZ532-534-536-538-550-552-555-557-570-572-575-577.

     Gale Watch from Tuesday morning through Tuesday evening for
     GMZ532-534-536-538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...TE
LONG TERM....TE
AVIATION...BL
MARINE...TE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:39 AM CSTCoastal Flood AdvisoryLIXHancock, Harrison, Jackson40 hr
Mar 3, 3:41 PM CSTGale WarningLIX29 hr

Nearby

High Wind Warnings in Louisiana, 2025High Wind Warnings in Mississippi, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.